# SDR SWAA2014041427131

- Difficulty date: March 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 34,674 hours, 23,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 5919207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON SPLICE CORRODED BETWEEN BS 899 TO BS 1012, LONGERON 30R.  REPAIRED LONGERON IAW SRM & DWG.
